Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jondread

My Acne is 99% gone.... now what?

Recommended Posts

Ok so I had a pretty bad breakout of Acne last year, was mainly just around my mouth area, back and forehead, so I started taking Lymecycline once a day from about October 2008 - February 2009, which cleared up my Acne pretty well. I stopped taking the pills and I was fine for about 3 months or so, not a single spot, pimple, cyst, nothing, my skin was completely clear.

Then around about May/June 2009 I noticed a lump under my skin around my mouth, which then turned into about 3 or so cysts, which then turned into more and more and I inevitably gave into defeat again and went back on the Lymecycline.

Now 5 months down the line; i've gone from having like 5-6 spots a week, to maybe one a month, and i'm talking about a little one, that doesn't usually even form a head. The last spot I can remember was on the 10th of October when I was at a concert and I didn't wash one night and I think that's probably what caused it.

It's now November. 5 Months since starting treatment and once again my acne has completely gone... but this time i'm scared of coming off the Antibiotics...

What do I do? Just continue taking the treatment for another few months? Has anyone else experienced this? I'm trying to think maybe last time I came off the treatment a bit too soon, it was only 3 months, maybe this time after 6 months i'll be free from this crappy acne for the rest of my life...

Your opinions please?

Share this post


Link to post
Share on other sites

Well I just started taking Lymecycline and a 5% Benzoyl (PanOxyl) treatment about 4 days ago. And I heard if your on Lymecycline to long your skin gets resistant sometimes, it's apparently best to do it in bursts so take it for x amount of months then wait and if you get it back keep taking the course of anti biotics again. I'm just praying to see similar results to you though mine aren't cysts but there are quite a few inflamed spots on my forehead and around my mouth. I guess just you will need to keep taking until acne subsides but you can get yeast infections and stomach problenms from prolongued use. So it's best probably to keep doing the courses then once finished only go back on them if they cone back.

Share this post


Link to post
Share on other sites

Antibiotic brings only temporary relieve. You will experience acne sooner or later once your body system become resistant to it even if you continues to take it.

Share this post


Link to post
Share on other sites

I would keep using the antibiotics until you grow resistant to them or until you can find an alternative treatment. I really do not like antibiotics though for obvious reasons.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×